# SDR SWAA2022020248805

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Elongated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H CREASE BEAM INNER CHORD FORMED SPLICE CHANNEL HAS 2EA. ELONGATED HOLES APPROX. .250' AT STA. 672. RBL 65. MRKD / STEPPED UP FASTENER HOLE TO 1ST OVER PER SRM 51-40-05 REMOVING ELONGATION. INSTALLED NEW FASTENERS PER SRM 51-40-02
